# SDR FDEA201009153533

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 69,398 hours, 22,695 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N32523
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD MAIN FLAP CORRODED ON LOWER SURFACE AT WS 409 AND WS 429.  CUT OUT DAMAGED AREA OF CHORD DIMS 33" IAW SRM 51-70-12. FABRICATED 2 ANGLES, 1 ANGLE, HEAT TREATED ANGLES TO 2024T-3 IAW FAS ENG REPORT NR 2-37153-801, REV A FABRICATED CHORD AND 1 RADIUS FILLER AND INSTALLED ALL REPAIR PARTS IAW SRM 51-70-12.
